This paper is about a systematic attempt to apply the sub-supersolution method to parabolic variational inequalities. We define appropriate concepts of sub-supersolutions and derive existence, comparison, and extremity results for such inequalities.
S. Carl and V. K. Le, "Sub-supersolution Method for Quasilinear Parabolic Variational Inequalities," Journal of Mathematical Analysis and Applications, vol. 293, no. 1, pp. 269-284, Elsevier, May 2004.
The definitive version is available at https://doi.org/10.1016/j.jmaa.2004.01.005
Mathematics and Statistics
Keywords and Phrases
Article - Journal
© 2004 Elsevier, All rights reserved.